MAUDE Adverse Event Report: COVIDIEN EPUMP INTL 1000ML FD AND FLUSH; PUMP, INFUSION, ENTERAL

COVIDIEN EPUMP INTL 1000ML FD AND FLUSH; PUMP, INFUSION, ENTERAL
Model Number 673662
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported the feeding set leaked between the bag and the line.The issue occurred during use.There was patient involvement; but no patient injury, medical intervention or adverse reaction associated with this event.
 
Additional Manufacturer Narrative
Additional information: h6 evaluation codes - type of investigation; investigation findings; investigation conclusions.Investigation summary: the device history record review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.A sample was not returned to the manufacturing site for evaluation.However, two videos were provided for review.According to evidence found on the provided videos, a damaged bag was received by the customer.Based on the available information, the root cause was found to be related to the rf sealing machine process.A corrective action to replace the rf sealing machine was initiated and addressed.This complaint will be closed with no further actions at this time and will be used for tracking and trending purposes.

Brand Name
EPUMP INTL 1000ML FD AND FLUSH
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11974894
Report Number1282497-2021-10244
Device Sequence Number1085754
Product Code LZH
UDI-Device Identifier10884521028197
UDI-Public10884521028197
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number673662
Device Catalogue Number673662
Device Lot Number203070030
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer05/11/2021
Initial Report FDA Received Date06/10/2021
Supplement Report FDA Received Date08/26/2021
Patient Sequence Number1